Affordable Access

Publisher Website

NON-LINEAR DYNAMIC ANALYSIS AND CONTROL OF CHAOS FOR A TWO-DEGREES-OF-FREEDOM RIGID BODY WITH VIBRATING SUPPORT

Authors
Journal
Journal of Sound and Vibration
0022-460X
Publisher
Elsevier
Publication Date
Volume
240
Issue
2
Identifiers
DOI: 10.1006/jsvi.2000.3233
Disciplines
  • Computer Science

Abstract

Abstract The dynamic behaviors of a two-degrees-of-freedom rigid body with vibrating support are studied in this paper. Both analytical and computational results are employed to obtain the characteristics of the system. By using the Lyapunov direct method the conditions of stability of the relative equilibrium position can be determined. The incremental harmonic balance method (IHB) is used to find the stable and unstable periodic solutions for the strongly non-linear system. By applying various numerical results such as phase plane, Poincaré map, time history and power spectrum analysis, a variety of periodic solutions and the phenomena of the chaotic motion is presented. The effects of the changes of parameters in the system can be found in the bifurcation diagrams. Further, the chaotic behavior is verified by using Lyapunov exponents. The modified interpolated cell mapping method (MICM) is used to study the basins of attraction of periodic attractors and the fractal structure. Besides, additions of a constant torque, a periodic torque, addition of dither signals, delayed feedback control, adaptive control, and bang–bang control are used to control the chaos phenomena effectively.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

NON-LINEAR DYNAMICS AND CHAOS CONTROL OF A PHYSICA...

on Journal of Sound and Vibration Apr 26, 2001

Internal resonance of non-linear autonomous vibrat...

on Journal of Sound and Vibration Jan 01, 1987

Dynamics of an oblique-impact vibrating system of...

on Journal of Sound and Vibration Jan 01, 2004

Inertial motion of an absolutely rigid body on a t...

on Journal of Applied Mathematics... Jan 01, 1994
More articles like this..